# SDR SWIA2021090360682

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 437
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL STR 15 FS 437.00 GOUGED.   (C-CHECK RO 8/31/21)   REMOVED GOUGED L/H SIDE SEAT RAIL STR L 15 AT FS437.00 IAW CRJ-700 AMM 53-00-49-000-801-A03 AND INSTALLED SERVICABLE L/H SIDE SEAT RAIL STR L 15 AT FS437.00 IAW CRJ-700 AMM 53-00-49-400-801-A03.
